# SDR CKSA98310

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bolt
- Part number: BACB30USK34
- Condition: Sheared
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 87-23-01, FOUND AFT PRESSURE BULKHEAD BS 2360 BETWEEN S32 AND S33, 6 HR POSITION ONE BOLT IS MISSING.  REMOVED SHEARED BOLT IAW MM 20-51-01.  INSTALLED BOLT IAW SRM 51-30-04.  NON-ROUTINE TASK CARD NUMBER B0083-09-N-00042.
